Trevor, you have every right to have the medication that works BEST for you. It is no secret that Statins, and blood pressure medications effect men, much different than woman. What I mean is, those medications (many) can effect a mans ability to have an erection. Actually cause ED! I had a similar issue and got it resolved through asking about alternatives until I found one that didn't effect me in that way. It is the DOCTORS DUTY (male or female) to provide you with the medication that best works for you without causing side effects, in particular ED. I haven't had any problems with nasty females in the medical world, just insensitivity to my modesty, by having 2 females in my exam, which was embarrassing. I am glad you wrote in about medications, especially statins and BP meds, which effect men in a bad way as above. I believe that is a VERY important issue.
Name: 
Jim
Email: 
jimpatdoyle@gmail.com